# SDR COMA0560153

- Difficulty date: March 2, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 27,079 hours, 25,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 59465
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5397 AFT SECTION OF EMERGENCY FLOOR LIGHTING IS INOP.  REPLACED WIRE CONNECTOR.
